# SDR CA020103008

- Difficulty date: December 19, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393216
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT AT FL 190, THE RIGHT WINDSHILED CRACKED. RIGHT WINDSHIELD REPLACED.
